# SDR WX0A2015111773001

- Difficulty date: November 12, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53294
- Aircraft time: 48,907 hours, 40,155 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS PAX CLAIMS SMOKE COMING FROM UNDERNEATH HER SEAT 12F.  INSPECTED AREA FORE & AFT FOR EVIDENCE THAT MAY HAVE CAUSED SMOKE, CHECKED FWD & MID PITS, DEBRIEFED CREW & NONE NOTICED SMOKE.  OPERATIONS CHECKED BOTH PACKS IAW 21-50-00. NO DEFECTS NOTED, OK FOR SERVICE.
